# SDR N6WA2013020901

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,610 hours, 15,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LUMINESCENT STRIP, ROW 12 PEELED OFF.  RESECURED STRIP ON ROW 12 IAW AMM 33-51-01.
